Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and increased mood swings

Posted by Shirley Near Seattle on January 18, 1999, at 22:53:29

In reply to Re: Celexa and increased mood swings, posted by David K. on January 18, 1999, at 17:30:20

> I've been wondering if I've been having mood swings, too ... Let me rephrase that: I know I'm having mood swings, I just don't know if it's Celexa induced or not. But I'll feel AWFUL and then suddenly everything will lift and I'll feel like everything's FINE, then I'll feel AWFUL again.

I feel the same way, only on Effexor. Rarely do I have a day that is consistently good (or bad). I am sometimes depressed on my way to work in the am, then as I become more alert, feel better. Come home, kids, husband, phone, and don't just feel down, but wishing (would pray except that I don't want anything to with any God who allows this sh*t to be happening)I would die. Often times I think I'd skip home in joy if I found out I had 3 mos to live! I'm "dead" serious about that, too, sorry.

A young woman several days ago was asking about what "normal" meant as far as one's response to the world. Certainly everyone has ups and downs--but I've been told it is definately NOT normal to wish I was no longer here (it feels perfectly natural to me). You'd never know it by looking at me, though. I don't wig out in public. I have a job that I actually enjoy, doing something I believe in, and am considering a new position with more responsibility. I've not been hospitalized for mental illness. I have few explanations for the rapid mood swings, though. I don't have highs, so this isn't some kind of bi- polar thing. Sometimes I think there's really nothing wrong, that I'm just being selfish, or weak. My therapist must have thought I was healthy, since she told me I could just come back on an "as needed" basis. Mostly I'm thoroughly confused about what to do. About anything and everything (I find it very difficult to make decisions)

> I CERTAINLY fidget, from the Celexa, though, along with having insomnia. I'll find myself lying in bed drumming my fingers on my chest and wiggling my feet.

I experienced this on Zoloft, but I think it dissipated after several weeks. I'd be driving down the street, clutching the edge of the seat with all of my strenth. I was aware I was doing it, I just couldn't stop. It's a lot like an engine with a revved-up idle. I wouldn't be surprised if it gets better for you though, given more time (5 to 6 weeks?)

Now I DO like Trazodone (I'm a believer in that, at least!). I've decided a couple of times that I should stop taking it because I've been sleeping well for several months, but I always feel horrible the next day. I have no source of professional advice these days ("well I don't know.....I'm not a's a prescription, come back in six weeks...") So, I guess I'll just keep on taking it. As far as feeling foggy the next morning, well, I always feel foggy in the am. OTC sleeping pills are worse--I don't feel right with those until about 15 hours later. I wish I'd stay on topic...





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shirley Near Seattle thread:2503